# SDR 2009F00020

- Difficulty date: March 13, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N155SL
- Make and model: Piagio P180
- Aircraft serial: 1013
- Aircraft time: 6,961 hours, 6,898 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR FAILED TO RETRACT WHEN COMMANDED AFTER DEPARTURE. NO LANDING GEAR INTRANSIT INDICATION, HYD SYS PRESSURE NORMAL. FLIGHT CREW VERIFIED LANDING GEAR EMERGENCY EXTENSION HANDLE STOWED CORRECTLY AND RETURNED TO DEPARTURE. DURING TROUBLESHOOTING NOTED HIGH RESISTANCE THROUGH S93 NOSE GEAR WEIGHT SWITCH WIRING CONTACTS. REPLACED THE NOSE LANDING GEAR ELECTRICAL HARNESS ASSY WITH A REPAIRED HARNESS ASSY IAW THE MM 32-60-00. LANDING GEAR RETRACTION/EXTENSION SYS OPERATIONS FOUND NORMAL. RECOMMEND MFG FOLLOW-UP FOR EVALUATION IF THIS IS A FLEET-WIDE ISSUE.
